Monopoles on AC 3-manifolds

Loading...
Thumbnail Image

Date

2016-06-13

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

131
views
99
downloads

Citation Stats

Abstract

© 2016 London Mathematical Society.We construct monopoles on asymptotically conical (AC) 3-manifold X with vanishing second Betti number b-2(X). For sufficiently large mass, our construction covers an open set in the moduli space of monopoles. We also give a more general construction of Dirac monopoles in any AC manifold, which may be useful for generalizing our result to the case when b-2(X) \neq 0.

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1112/jlms/jdw017

Publication Info

Fernandes de Oliveira, GM (2016). Monopoles on AC 3-manifolds. Journal of the London Mathematical Society, 93(3). pp. 785–810. 10.1112/jlms/jdw017 Retrieved from https://hdl.handle.net/10161/12693.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.